Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Algebraic division ring extensions


Author: Carl Faith
Journal: Proc. Amer. Math. Soc. 11 (1960), 43-53
MSC: Primary 16.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0111775-8
MathSciNet review: 0111775
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. P. Drazin, Rings with nil commutator ideals, Rend. Circ. Mat. Palermo vol. 6 (1957) pp. 1-14. MR 0096706 (20:3189)
  • [2] Carl Faith, Submodules of rings, Proc. Amer. Math. Soc. vol. 10 (1959) pp. 596-606. MR 0108521 (21:7237)
  • [3] -, Radical extensions of rings, Proc. Amer. Math. Soc. (to appear). MR 0120250 (22:11007)
  • [4] I. N. Herstein, Structure of a certain class of rings, Amer. J. Math. vol. 75, (1953) pp. 864-871. MR 0058580 (15:392a)
  • [5] -, A theorem on rings, Canad. J. Math. vol. 5 (1953) pp. 238-241.
  • [6] -, A theorem concerning three fields, Canad. J. Math. vol. 7 (1955) pp. 202-203. MR 0068525 (16:896d)
  • [7] M. Ikeda, On a theorem of Kaplansky, Osaka Math. J. vol. 4 (1952) pp. 235-240. MR 0052402 (14:614a)
  • [8] N. Jacobson, Structure theory for algebraic algebras of bounded degree, Ann. of Math. vol. 46 (1947) pp. 695-707. MR 0014083 (7:238c)
  • [9] -, Structure of rings, Amer. Math. Soc. Colloquium Publications, vol. 37, Providence, 1956.
  • [10] I. Kaplansky, A theorem on division rings, Canad. J. Math. vol. 3 (1951) pp. 290-292. MR 0042389 (13:101g)
  • [11] T. Nakayama, The commutativity of division rings, Canad. J. Math. vol. 5 (1953) pp. 242-244. MR 0053083 (14:719b)
  • [12] -, Über die Kommutativität gewisser Ringe, Abh. Math. Semi. Univ. Hamburg. vol. 20 (1955) pp. 20-27.
  • [13] A. Rosenberg and D. Zelinsky, On Nakayama's extension of the $ {x^{n(x)}}$ theorems, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 484-486. MR 0064022 (16:213b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.00

Retrieve articles in all journals with MSC: 16.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0111775-8
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society